CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Liouville theorem for poly-harmonic functions on R-+(n) 期刊论文
ARCHIV DER MATHEMATIK, 2020, 页码: 11
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Liouville theorems  Poly-harmonic functions  Super poly-harmonic properties  Harmonic asymptotic expansions  Navier problems  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems